Translator Disclaimer
December, 2018 On Partial Galois Algebras
Xiaolong Jiang, Jung-Miao Kuo, George Szeto
Taiwanese J. Math. 22(6): 1367-1382 (December, 2018). DOI: 10.11650/tjm/180402

Abstract

We generalize, in the context of partial group action, the Kanzaki commutator theorem for Galois extensions and the structure theorem for Galois algebras given by Szeto and Xue.

Citation

Download Citation

Xiaolong Jiang. Jung-Miao Kuo. George Szeto. "On Partial Galois Algebras." Taiwanese J. Math. 22 (6) 1367 - 1382, December, 2018. https://doi.org/10.11650/tjm/180402

Information

Received: 17 December 2017; Accepted: 5 April 2018; Published: December, 2018
First available in Project Euclid: 18 April 2018

zbMATH: 07021694
MathSciNet: MR3878573
Digital Object Identifier: 10.11650/tjm/180402

Subjects:
Primary: 13B05, 16W22

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.22 • No. 6 • December, 2018
Back to Top